# SDR UPS05243699

- Difficulty date: January 10, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT O/B AILERON TAB DELAMINATED AT UPPER I/B END.  AILERON TAB REPAIRED IAW SRM 51-40-20.
